# SDR DHL200071793D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FLAP TRACK NR 3 CORRODED BOLTS AND CORROSION ON FLAP TRACK ATTACH BOLTS.  REMOVED NR 3 FLAP TRACK FWD ATTACH BUSHINGS PER B727 MM 20-10-7.  INSPECTED NR 3 FLAP TRACK CENTER.  FOUND CENTER ATTACH BOLT HOLE HAS CORROSION.  REMOVED CORROSION, MACHINED AND INSTALLED NEW BUSHINGS PER B727 O/M 57-40-01.  REF: N/R 1697.
